RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 4, Pages 619–624 (Mi mz7885)  

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975

Piecewise-monotonic and rational approximations and uniform convergence of Fourier series

E. A. Sevast'yanov

M. V. Lomonosov Moscow State University

Full text: PDF file (481 kB)

English version:
Mathematical Notes, 1976, 20:4, 904–907

Bibliographic databases:

UDC: 517.5
Received: 19.02.1976

Citation: E. A. Sevast'yanov, “Piecewise-monotonic and rational approximations and uniform convergence of Fourier series”, Mat. Zametki, 20:4 (1976), 619–624; Math. Notes, 20:4 (1976), 904–907

Citation in format AMSBIB
\Bibitem{Sev76}
\by E.~A.~Sevast'yanov
\paper Piecewise-monotonic and rational approximations and uniform convergence of Fourier series
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 619--624
\mathnet{http://mi.mathnet.ru/mz7885}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=430649}
\zmath{https://zbmath.org/?q=an:0343.42005}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 904--907
\crossref{https://doi.org/10.1007/BF01098912}


Linking options:
  • http://mi.mathnet.ru/eng/mz7885
  • http://mi.mathnet.ru/eng/mz/v20/i4/p619

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019